# SDR N6WA20140224003

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,460 hours, 17,492 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Track
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT OVERWING EMERGENCY EXIT CAUTION MSG.  REMOVED DOOR, CLEANED TRACK OF DEBRIS & REINSTALLED DOOR AS REQUIRED.  OPERATIONS CHECKED GOOD IAW CRJ700 AMM 52-21-00.
